Acta mathematica scientia,Series A ›› 2023, Vol. 43 ›› Issue (1): 93-100.

Previous Articles     Next Articles

Existence of Multiple Solutions for a Class of Quasilinear Schrödinger Equations

Xue Yanfang*(),Zhu Xincai()   

  1. College of Mathematics and Statistics, Xinyang Normal University, Henan Xinyang 464000
  • Received:2021-05-13 Revised:2022-07-25 Online:2023-02-26 Published:2023-03-07
  • Supported by:
    The NSFC(11901499);The NSFC(11901500);Nanhu Scholar Program for Young Scholars of XYNU(201912)


The multiple solutions are studied for a class of Quasilinear Schr?dinger equation under the coercive potential. By using the method of variable substitution, the quasilinear problem is transformed into a semilinear one, then infinitely many high energy solutions of the equation are obtained with the help of the fountain theorem.

Key words: Quasilinear Schr?dinger equations, Fountain theorem, Coercive potential

CLC Number: 

  • O177.91